# SDR AALA2018042639036

- Difficulty date: April 21, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 18,522 hours, 2,072 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN THE GALLEY M7 AND CABIN. SECTION 46, BS 1434 TO 1580, IS SPONGY. THE PANEL IS DAMAGED 25IN X 10IN.  REPLACED FLOOR PANEL.
